# SDR DALA2016031101870

- Difficulty date: March 10, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N904DE
- Make and model: Doug MD-88
- Aircraft serial: 53409
- Aircraft time: 62,883 hours, 45,830 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1338
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FUSELAGE, BS 1338, BETWEEN LONGERON 19L/20 LT.  REPAIR WAS ACCOMPLISHED IAW ER/A 543198-14, REV ORIGINAL AND ETI-88-16-105 OF DATE: 04-MAR-16.
